# SDR USAASB97129

- Difficulty date: May 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N244US
- Make and model: Boeing 737201
- Aircraft serial: 22752
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd Drain Plug
- Part number: A7670A1
- Condition: Broken
- Location: Nr 1 Eng Csd
- Stage of operation: CR
- Nature of condition: J, H
- Precautionary procedure: H, A

## Discrepancy

SAV - FL403 - THE NR 1 ENG CSD LOW PRESS LIGHT BEGAN TO BLANK AND THE FREQ WAS FLUCTUATING ERRATICALLY.  ABNORMAL CHECKLIST WAS FOLLOWED, THE NR 1 ENG CSD WAS DISCONNECTED.  THE APU WAS ON MEL AND WITH ONLY ONE POWER SOURCE, THE FLT DIVERTED TO SAV.  FLT LANDED W/O FURTHER INCIDENT.  UPON ARRIVAL, MX INSPECTED THE NR 1 ENG CSD MAGNETIC CHIP DETECT AND NOTED THAT BOLTHEAD WAS BROKEN OFF.  SERVICED CSD AND NOTED OIL LEAKING AT SAME LOCATION.  R/R'D DRAIN PLUG ASSY ALONG WITH MAGNETIC CHIP DETECTOR.  NO CONTAMINATION WAS NOTED ON REMOVED PLUG.  R/R'D IN LINE FILTER.  NO CONTAMINATION NOTED.  SAFETY WIRED THE MENTIONED ITEMS AND RAN ENG.  NO LEAKS NOTED.  VOLTS AND FREQ GOOD.  OPS CHECK NORMAL.  (M)
